# SDR ABXA9801140

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 5912150505
- Condition: Corroded
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FLAP INBOARD AFT HINGE BRACKET CORRODED AT PIVOT POINT.  REPLACED AFT HINGE BRACKET IAW DC9 SRM.
